Alert archive / Arkansas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 463, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Oct 22, 2017, 1:08 AM CDT for LeFlore County, Sequoyah County, Oklahoma; 5 counties in Arkansas. It was in force for 37 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 22, 2017, 1:08 AM CDT (06:08 UTC)
- Expired
- Oct 22, 2017, 1:45 AM CDT
- In force
- 37 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Crawford County, AR, Franklin County, AR, Madison County, AR, Sebastian County, AR, Washington County, AR, LeFlore County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 37 km from the middle of the area, began a volume at 06:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 22, 1:11 AM CDT | TSTM WND DMG | Lavaca, AR | DAMAGE TO ROOF...WALLS...AND TREES NEAR MILITARY ROAD |
| Oct 22, 1:16 AM CDT | TSTM WND GST 60 | 3 Ese Fort Smith, AR | |
| Oct 22, 1:16 AM CDT | HAIL 0.75 | 3 Ese Fort Smith, AR | |
| Oct 22, 1:20 AM CDT | TSTM WND DMG | Charleston, AR | NUMEROUS STREETS IN THE CITY BLOCKED DUE TO TREES DOWN. |
| Oct 22, 1:20 AM CDT | TSTM WND DMG | Charleston, AR | TREE DOWN WEST SIDE OF TOWN BLOCKING HIGHWAY 22 |
| Oct 22, 1:25 AM CDT | HAIL 1 | Charleston, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 21, 7:24 PM CDT | Tornado Watch | SPC | 7 hr |
| Oct 21, 11:56 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.1 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 700 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 1064 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.4
The text
As transmitted.
892
WUUS54 KTSA 220608
SVRTSA
ARC033-047-087-131-143-OKC079-135-220645-
/O.NEW.KTSA.SV.W.0463.171022T0608Z-171022T0645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
108 AM CDT SUN OCT 22 2017
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Southern Madison County in northwestern Arkansas...
Franklin County in west central Arkansas...
Crawford County in northwestern Arkansas...
Sebastian County in west central Arkansas...
Southeastern Washington County in northwestern Arkansas...
Southeastern Sequoyah County in east central Oklahoma...
Northeastern Le Flore County in southeastern Oklahoma...
* Until 145 AM CDT
* At 106 AM CDT, severe thunderstorms were located along a line
extending from 6 miles southeast of Elkins to 6 miles east of
Heavener Runestone State Park, moving east at 45 mph.
HAZARD...70 mph wind gusts.
SOURCE...Spotter reports and radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations in or near the path include...
Fort Smith... Fayetteville...
Van Buren... Poteau...
Ozark... Charleston...
Cedarville... Mountainburg...
Natural Dam... Greenwood...
Farmington... Alma...
Barling... Prairie Grove...
Pocola... Heavener...
Roland... Elkins...
West Fork... Lavaca...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 42.
Interstate 40 in Oklahoma between mile markers 323 and 328.
Interstate 540 between mile markers 1 and 14.
Interstate 49 between mile markers 22 and 63.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for damaging winds. People outside should move
immediately to shelter inside a strong building. Stay away from
windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A tornado watch remains in effect until 200 AM CDT for southeastern
and east central Oklahoma.
LAT...LON 3588 9352 3576 9352 3577 9370 3538 9371
3537 9375 3542 9380 3531 9381 3532 9392
3523 9392 3523 9403 3514 9403 3514 9414
3510 9414 3506 9425 3497 9424 3493 9444
3480 9446 3489 9475 3609 9426 3597 9345
TIME...MOT...LOC 0606Z 283DEG 40KT 3593 9394 3490 9446
HAIL...<.75IN
WIND...70MPH
$$1 follow-up statement
080
WWUS54 KTSA 220627
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
127 AM CDT SUN OCT 22 2017
ARC033-047-087-131-143-OKC079-135-220645-
/O.CON.KTSA.SV.W.0463.000000T0000Z-171022T0645Z/
Madison AR-Franklin AR-Crawford AR-Sebastian AR-Washington AR-
Sequoyah OK-Le Flore OK-
127 AM CDT SUN OCT 22 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR SOUTHERN MADISON...FRANKLIN...CRAWFORD...SEBASTIAN...SOUTHEASTERN
WASHINGTON...SOUTHEASTERN SEQUOYAH AND NORTHEASTERN LE FLORE
COUNTIES...
At 121 AM CDT, severe thunderstorms were located along a line
extending from near Wesley to 2 miles northeast of Midland, moving
east at 35 mph.
HAZARD...70 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations in or near the path include...
Fort Smith... Fayetteville...
Van Buren... Poteau...
Ozark... Charleston...
Cedarville... Mountainburg...
Natural Dam... Greenwood...
Farmington... Alma...
Barling... Prairie Grove...
Pocola... Heavener...
Roland... Elkins...
West Fork... Lavaca...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 42.
Interstate 40 in Oklahoma between mile markers 323 and 328.
Interstate 540 between mile markers 1 and 14.
Interstate 49 between mile markers 22 and 63.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
These storms are producing wind damage across the Fort Smith area.
Trained weather spotters have reported roof damage to homes and tree
damage as well as power outages. Remain inside a sturdy structure
and stay away from windows.
Torrential rainfall is also occurring with these storms, and may
lead to flash flooding. Do not drive your vehicle through flooded
roadways.
&&
A tornado watch remains in effect until 200 AM CDT for southeastern
and east central Oklahoma.
A severe thunderstorm watch remains in effect until 700 AM CDT for
west central Arkansas.
LAT...LON 3588 9352 3576 9352 3577 9370 3538 9371
3537 9375 3542 9380 3531 9381 3532 9392
3523 9392 3523 9403 3514 9403 3514 9414
3510 9414 3506 9425 3497 9424 3493 9444
3480 9446 3489 9475 3609 9426 3597 9345
TIME...MOT...LOC 0621Z 267DEG 30KT 3604 9394 3512 9433
HAIL...<.75IN
WIND...70MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 22, 12:49 AM CDT, 19 minutes earlier.
Area forecast discussion, Oct 22, 12:49 AM CDT, 19 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1249 AM CDT Sun Oct 22 2017 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Line of storms will continue to push across Southeast Oklahoma and Northwest Arkansas as a cold front moves through the region. Gusty to strong winds and IFR/MVFR conditions will be possible within the main line of convection. Behind the main convective line...rain showers with embedded lightning will remain possible over the region through the next few hours before beginning to taper off from west to east. MVFR conditions will be possible within the showers. Precip looks to be exiting Southeast Oklahoma and Northwest Arkansas during the morning hours Sunday. Behind the ending precip...conditions should lift to VFR with clearing skies across Eastern Oklahoma and Northwest Arkansas forecast Sunday afternoon/evening with light variable winds toward the end of the TAF period. && .PREV DISCUSSION... /Issued 936 PM CDT Sat Oct 21 2017/ DISCUSSION... The event is underway across northeast OK this evening. The cold front extended from near KC down into northeast OK, just to the north and west of Tulsa, and then down into south central OK at 9 PM. The line of storms which developed late into the afternoon and evening from southwest into north central OK will now begin to move more quickly to the southeast for the remainder of the night in tandem with the cold front. Damaging winds will be the primary threat, but a few reports of large hail and an isolated tornado or two is possible. The tornado threat will be heavily dependent on whether storms can keep up with the surging front. Any echoes that can develop right on and move in tandem with the front will pose the better tornadic risk. The line of storms should exit western Arkansas in the 3 to 5 am time frame. The forecast has been updated to adjust thunder probs both behind the convective line and later on tonight into Sunday morning. Lacy && .PRELIMINARY POINT TEMPS/POPS... TUL 46 76 47 67 / 0 0 0 0 FSM 45 78 48 68 / 0 0 0 0 MLC 45 79 48 68 / 0 0 0 0 BVO 39 76 44 66 / 0 0 0 0 FYV 40 72 42 62 / 0 0 0 0 BYV 43 73 46 63 / 0 0 0 0 MKO 45 77 46 67 / 0 0 0 0 MIO 43 74 44 64 / 0 0 0 0 F10 46 78 48 67 / 0 0 0 0 HHW 46 80 49 69 / 0 0 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && AVIATION...20
Hazardous weather outlook, Oct 22, 12:15 AM CDT, 53 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
1215 AM CDT Sun Oct 22 2017
ARZ001-002-010-011-019-020-029-OKZ049-053>076-221045-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
1215 AM CDT Sun Oct 22 2017
...SEVERE STORM POTENTIAL TO CONTINUE INTO THE EARLY MORNING HOURS...
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Tonight.
TORNADO.
RISK...Limited.
AREA...Much of east central and southeast Oklahoma and western Arkansas
ONSET...Ongoing...ending by 4am.
SEVERE THUNDERSTORM.
RISK...Elevated.
AREA...East of highway 69.
ONSET...Ongoing...ending by 4am.
FLASH FLOOD.
RISK...Limited.
AREA...East of highway 69.
ONSET...Ongoing...ending by 7 am.
RIVER FLOOD.
RISK...Elevated.
AREA...Northeast Oklahoma.
ONSET...Ongoing.
DISCUSSION...
There is an elevated risk of severe thunderstorms mainly to the east
of highway 69 during the overnight hours. Damaging winds between 60
and 70 mph will be the main threat. Isolated tornadoes are also
possible along the leading edge. Locally heavy rainfall is possible
which could lead to isolated reports of flash flooding.
A line of strong to severe storms will continue to progress east
across far eastern Oklahoma and across western Arkansas thru the
early morning hours. Damaging winds will be the main threat, but
isolated tornadoes are possible with any storms that can anchor
right on the boundary, at least briefly. The line should exit
western Arkansas by around 4 AM.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY and MONDAY...No Hazards.
TUESDAY...High Wind Potential.
WEDNESDAY...No Hazards.
THURSDAY and FRIDAY...Thunderstorm Potential.
EXTENDED DISCUSSION...
Another front late next week is expected to bring more thunderstorm
chances on Thursday and Friday. Rainfall tonight is expected to
drive some creeks and rivers up in northeast Oklahoma over the next
couple of days. A Flood Warning is currently up for the Neosho
River at Commerce, OK.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
Emergency managers will need to activate their spotter networks tonight.
The evolution of circulations in squall lines can be very quick with
few visual clues for spotters and limited warning opportunities. Spotters
should exercise caution and not attempt to intercept areas of rotation
where visibility is low.
weather.gov/tulsa contains additional information.In the hours before
Special weather statement, Oct 21, 11:56 PM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1156 PM CDT SAT OCT 21 2017
OKZ049-053-220545-
Choctaw OK-Pushmataha OK-
1156 PM CDT SAT OCT 21 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PUSHMATAHA AND
CENTRAL CHOCTAW COUNTIES UNTIL 1245 AM CDT...
At 1155 PM CDT, strong thunderstorms were located along a line
extending from 7 miles south of Daisy to 11 miles south of Boswell.
Movement was east at 20 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Hugo... Antlers...
Rattan... Soper...
Kent... Goodland...
Messer... Moyers...
Kosoma... Kellond...
Hugo Lake State Park... Grant...
Ord... Fallon...
Apple... Speer...
Dela... Unger...
Finley... Gay...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A tornado watch remains in effect until 200 AM CDT for southeastern
Oklahoma.
LAT...LON 3387 9546 3389 9546 3387 9551 3389 9551
3388 9554 3393 9556 3394 9560 3391 9564
3391 9567 3388 9570 3390 9574 3389 9576
3389 9585 3416 9581 3416 9578 3435 9578
3442 9577 3431 9533 3387 9542
TIME...MOT...LOC 0455Z 268DEG 12KT 3443 9573 3386 9587Special weather statement, Oct 22, 12:13 AM CDT, 55 minutes before
Special Weather Statement National Weather Service Tulsa OK 1213 AM CDT SUN OCT 22 2017 ARZ001-002-010-011-019-020-OKZ069-072-220545- Carroll AR-Madison AR-Benton AR-Washington AR-Franklin AR- Crawford AR-Adair OK-Sequoyah OK- 1213 AM CDT SUN OCT 22 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BENTON...MADISON... NORTHWESTERN FRANKLIN...NORTHERN CRAWFORD...CARROLL...WASHINGTON... NORTHEASTERN SEQUOYAH AND SOUTHEASTERN ADAIR COUNTIES UNTIL 1245 AM CDT... At 1212 AM CDT, strong thunderstorms were located along a line extending from 3 miles north of Garfield to near Brushy. Movement was east at 35 mph. Wind gusts of 50 to 55 mph will be possible with these storms. Locations in or near the path include... Fayetteville... Springdale... Rogers... Berryville... Huntsville... Eureka Springs... Cedarville... Mountainburg... Natural Dam... Lowell... Farmington... Prairie Grove... Green Forest... Elkins... Tontitown... Bethel Heights... West Fork... Lincoln... Cave Springs... Greenland... This includes Interstate 49 between mile markers 27 and 83. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A tornado watch remains in effect until 200 AM CDT for northeastern and east central Oklahoma. A severe thunderstorm watch remains in effect until 700 AM CDT for northwestern and west central Arkansas. LAT...LON 3557 9398 3558 9479 3650 9404 3649 9332 TIME...MOT...LOC 0512Z 267DEG 67KT 3649 9400 3556 9475
Special weather statement, Oct 22, 12:16 AM CDT, 52 minutes before
Special Weather Statement National Weather Service Tulsa OK 1216 AM CDT SUN OCT 22 2017 ARZ019-029-OKZ072-074-076-220600- Sebastian AR-Crawford AR-Haskell OK-Sequoyah OK-Le Flore OK- 1216 AM CDT SUN OCT 22 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CRAWFORD...WESTERN SEBASTIAN...EASTERN HASKELL...SEQUOYAH AND NORTHERN LE FLORE COUNTIES UNTIL 100 AM CDT... At 1215 AM CDT, strong thunderstorms were located along a line extending from near Brushy Lake State Park to 4 miles northeast of Lequire. Movement was east at 35 mph. Wind gusts of 50 to 55 mph will be possible with these storms. Locations in or near the path include... Fort Smith... Van Buren... Sallisaw... Poteau... Cedarville... Barling... Pocola... Muldrow... Roland... Spiro... Arkoma... Panama... Hackett... Hartford... Bonanza... Keota... McCurtain... Bokoshe... Midland... Gans... This includes the following highways, Interstate 40 in Arkansas between mile markers 0 and 11. Interstate 40 in Oklahoma between mile markers 297 and 328. Interstate 540 between mile markers 1 and 14. Interstate 49 between mile markers 22 and 25. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A tornado watch remains in effect until 200 AM CDT for southeastern and east central Oklahoma. A severe thunderstorm watch remains in effect until 700 AM CDT for northwestern and west central Arkansas. LAT...LON 3557 9421 3497 9439 3514 9516 3557 9490 TIME...MOT...LOC 0515Z 270DEG 30KT 3556 9482 3516 9506
Special weather statement, Oct 22, 12:53 AM CDT, 15 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1253 AM CDT SUN OCT 22 2017
ARZ029-OKZ076-220645-
Sebastian AR-Le Flore OK-
1253 AM CDT SUN OCT 22 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SEBASTIAN AND LE
FLORE COUNTIES UNTIL 145 AM CDT...
At 1253 AM CDT, strong thunderstorms were located along a line
extending from 3 miles south of Spiro to 9 miles west of Octavia.
Movement was northeast at 25 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations in or near the path include...
Poteau... Heavener...
Panama... Mansfield...
Wister... Howe...
Hartford... Huntington...
Midland... Cameron...
Heavener Runestone State Park... Big Cedar...
Lake Wister State Park... Whitesboro...
Muse... Shady Point...
Patterson... Arkola...
Hodgen...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A tornado watch remains in effect until 200 AM CDT for southeastern
Oklahoma.
A severe thunderstorm watch remains in effect until 700 AM CDT for
west central Arkansas.
LAT...LON 3454 9494 3468 9494 3468 9495 3522 9473
3508 9422 3506 9425 3506 9423 3497 9424
3495 9434 3496 9437 3493 9445 3453 9446
TIME...MOT...LOC 0553Z 245DEG 23KT 3520 9461 3456 9486Special weather statement, Oct 22, 12:57 AM CDT, 11 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1257 AM CDT SUN OCT 22 2017
ARZ001-002-010-011-020-220645-
Carroll AR-Madison AR-Benton AR-Washington AR-Franklin AR-
1257 AM CDT SUN OCT 22 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BENTON...MADISON...
NORTHEASTERN FRANKLIN...CARROLL AND EASTERN WASHINGTON COUNTIES UNTIL
145 AM CDT...
At 1256 AM CDT, strong thunderstorms were located along a line
extending from 3 miles southeast of Chain-O-Lakes to 2 miles east of
Brentwood. Movement was east at 35 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Fayetteville... Berryville...
Huntsville... Eureka Springs...
Green Forest... Elkins...
West Fork... St. Paul...
Beaver... Hindsville...
Wesley... Carrollton...
Rudd... Saint Paul...
Forum... Aurora...
Hobbs State Park... Clifty...
Boston... Withrow Springs State Park...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A severe thunderstorm watch remains in effect until 700 AM CDT for
northwestern and west central Arkansas.
LAT...LON 3612 9338 3612 9348 3608 9348 3608 9345
3597 9345 3595 9349 3588 9351 3588 9352
3576 9352 3577 9370 3570 9370 3591 9419
3650 9386 3650 9330 3631 9330
TIME...MOT...LOC 0556Z 268DEG 56KT 3649 9369 3586 9406Local storm report, Oct 22, 1:01 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
101 AM CDT SUN OCT 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1257 AM TSTM WND GST FORT SMITH 35.39N 94.40W
10/22/2017 M64 MPH SEBASTIAN AR ASOS
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 21, 7:36 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 39 min |
| Oct 21, 8:13 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee, Washington | 47 min |
| Oct 21, 9:09 PM CDT | Special Weather Statement | TSA | Nowata, Tulsa, Washington | 36 min |
| Oct 21, 9:26 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers, Washington | 34 min |
| Oct 21, 9:41 PM CDT | Special Weather Statement | TSA | Creek, Rogers, Tulsa | 34 min |
| Oct 21, 9:53 PM CDT | Special Weather Statement | TSA | Mayes, Okmulgee, Rogers, Tulsa, Wagoner | 37 min |
| Oct 21, 10:05 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 25 min |
| Oct 21, 10:11 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Rogers, Tulsa, Wagoner | 2 hr |
| Oct 21, 10:28 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 47 min |
| Oct 21, 10:42 PM CDT | Special Weather Statement | TSA | McIntosh, Pittsburg | 48 min |
| Oct 21, 10:47 PM CDT | Special Weather Statement | TSA | Wagoner | 43 min |
| Oct 21, 11:27 PM CDT | Special Weather Statement | TSA | Adair, Cherokee, Muskogee | 48 min |
| Oct 21, 11:30 PM CDT | Special Weather Statement | TSA | Haskell, Latimer, LeFlore, Pushmataha, Sequoyah | 45 min |
| Oct 21, 11:33 PM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Delaware, Mayes, Muskogee, Wagoner | 117 min |
| Oct 21, 11:56 PM CDT | Special Weather Statement | TSA | Choctaw | 49 min |
| Oct 22, 12:04 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg, Pushmataha | 41 min |
| Oct 22, 12:16 AM CDT | Special Weather Statement | TSA | Sequoyah | 44 min |
| Oct 22, 12:41 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 34 min |
| Oct 22, 12:46 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 29 min |
| Oct 22, 12:53 AM CDT | Special Weather Statement | TSA | LeFlore | 52 min |
| Oct 22, 12:13 AM CDT | Special Weather Statement | TSA | Carroll, Crawford, Madison, Washington | 32 min |
| Oct 22, 12:57 AM CDT | Special Weather Statement | TSA | Carroll, Madison | 48 min |
| Oct 22, 1:42 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Madison, Sebastian, Washington | 33 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2017Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.